# SDR SWAA2025112438283

- Difficulty date: November 21, 2025
- Submitted: November 24, 2025
- Operation: Air carrier
- Aircraft: N8532S
- Make and model: Boeing 737-8H4
- Aircraft serial: 63576
- Aircraft time: 28,123 hours, 14,246 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Condition: Degraded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR SAFETY STRAP DEGRADED .<[01] R&R FWD SERVICE DOOR SAFETY STRAP PER SIP.
